# SDR SWAA2024062790493

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK RBL 45 BS727+6; BS727+10; BS727C+13; BS727C+19; BS727D+4; BS787+6; BS787+9.5; BS787+19; BS827+4; BS847+10; BS847+13.  REMOVED CORROSION ON DISCREPANCY AREAS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-52-1A-1 STEP 4A (2) (A) FIG 103 DETAIL A.  APPLIED CHEMICAL CONVERSION COATING AND PRIMER IAW SRM 51-20-01 AND SOPM 20-41-04.
